MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the asymptomatic patient presented in clinic for a follow up.During capture threshold testing, it was observed the aveir programmer link module electrocardiography morphology display did not change when loss of capture was reached.The capture threshold test was terminated.No intervention was required.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of failure to show loss of capture was not confirmed.During analysis, the link was plugged into a testing programmer no power up issues were found.The link module was tested and successfully able to pick up the aveir device signals.No interrogation anomalies found at the time of analysis.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
PROGRAMMER LINK
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15838870
Report Number2017865-2022-46079
Device Sequence Number12257870
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public05415067031914
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP119113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVEIR LEADLESS PACEMAKER
Patient Age75 YR
Patient SexFemale